EconPapers    
Economics at your fingertips  
 

Some Impossibility Theorems in Econometrics with Applications to Instrumental Variables, Dynamic Models and Cointegration

Jean-Marie Dufour ()

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: COINTEGRATION; REGRESSION ANALYSIS; INSTRUMENTAL VARIABLES (search for similar items in EconPapers)
Pages: 39 pages
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Some Impossibility Theorems in Econometrics with Applications to Instrumental Variables, Dynamic Models and Cointegration (1995) Downloads
Working Paper: Some Impossibility Theorems in Econometrics with Applications to Instrumental Variables, Dynamic Models and Cointegration (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9539

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montec:9539